Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 264, NWS Norman, OK

May 11, 2017Kingfisher County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 11, 2017, 1:24 PM CDT for Kingfisher County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2017, 1:24 PM CDT (18:24 UTC)
Expired
May 11, 2017, 2:15 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Kingfisher County, OK

The radar

The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 1:48 PM CDTHAIL 2.5Kingfisher, OKTENNIS BALL SIZE HAIL EAST SIDE OF KINGFISHER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:56 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 592 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
592 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

454 
WUUS54 KOUN 111824
SVROUN
OKC073-111915-
/O.NEW.KOUN.SV.W.0264.170511T1824Z-170511T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
124 PM CDT THU MAY 11 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southern Kingfisher County in central Oklahoma...

* Until 215 PM CDT

* At 124 PM CDT, a severe thunderstorm was located 7 miles northwest
  of Okarche, moving east at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Kingfisher, Okarche and Dover. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3605 9775 3573 9771 3572 9800 3573 9812
      3589 9819
TIME...MOT...LOC 1824Z 248DEG 18KT 3581 9806 

HAIL...1.50IN
WIND...60MPH
 
$$

..speg.
3 follow-up statements
190 
WWUS54 KOUN 111840
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
140 PM CDT THU MAY 11 2017

OKC073-111915-
/O.CON.KOUN.SV.W.0264.000000T0000Z-170511T1915Z/
Kingfisher OK-
140 PM CDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN KINGFISHER COUNTY...

At 140 PM CDT, a severe thunderstorm was located near Kingfisher,
moving east at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Kingfisher and Okarche. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3605 9775 3573 9771 3572 9798 3579 9807
      3585 9808
TIME...MOT...LOC 1840Z 248DEG 18KT 3584 9796 

HAIL...2.00IN
WIND...60MPH
 
$$

..speg.
926 
WWUS54 KOUN 111849
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
149 PM CDT THU MAY 11 2017

OKC073-111915-
/O.CON.KOUN.SV.W.0264.000000T0000Z-170511T1915Z/
Kingfisher OK-
149 PM CDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN KINGFISHER COUNTY...

At 149 PM CDT, a severe thunderstorm was located near Kingfisher,
moving east at 20 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters have reported tennis ball size 
         hail on the east side of Kingfisher. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Kingfisher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3575 9771 3575 9799 3580 9802 3589 9801
      3605 9775
TIME...MOT...LOC 1849Z 248DEG 18KT 3586 9791 

HAIL...2.50IN
WIND...60MPH
 
$$

..speg.
270 
WWUS54 KOUN 111900
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
200 PM CDT THU MAY 11 2017

OKC073-111915-
/O.CON.KOUN.SV.W.0264.000000T0000Z-170511T1915Z/
Kingfisher OK-
200 PM CDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN KINGFISHER COUNTY...

At 200 PM CDT, a severe thunderstorm was located 7 miles northwest of
Cashion, moving northeast at 35 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Kingfisher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3578 9771 3577 9797 3584 9798 3593 9795
      3605 9775
TIME...MOT...LOC 1900Z 246DEG 32KT 3588 9777 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

..speg.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:38 PM CDT, 46 minutes earlier.

Area forecast discussion, May 11, 12:38 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1238 PM CDT Thu May 11 2017

.DISCUSSION...

&&

.AVIATION... /For the 18z TAFs/
Thunderstorms will increase in coverage over the next few hours,
especially across northern Oklahoma. PNC is the TAF site most
likely to be impacted by thunderstorms. MVFR ceilings may
intermittently occur through at least early tonight with high
confidence in VFR ceilings by mid-morning.

&&

.PREV DISCUSSION... /issued 1036 AM CDT Thu May 11 2017/

..UPDATE...

DISCUSSION...
Latest surface observations show a fairly broad surface low
centered near Fairview and a cold front extending southward across
far western Oklahoma. Aloft, water vapor channel imagery shows a closed
mid-upper low moving eastward across the Texas Panhandle. Weak
convection is occurring near the Kansas border across far
northwest Oklahoma and over far southeast portions of the area and
as destabilization continues, scattered to numerous showers and
thunderstorms will form by early afternoon.

Moderate instability and strong (~50 knots) effective shear will
support storm organization and supercell potential. However,
evolution of convection resulting in numerous storm-scale
interactions this afternoon may tend to limit occurrences of
significant hail sizes. Damaging wind would be a secondary threat.

We have updated the precipitation probabilities to add more
spatial/temporal detail based on latest trends and guidance. Also
made minor adjustments to winds, temperature, and dew point based
on current trends.

BRB

PREV DISCUSSION... /issued 553 AM CDT Thu May 11 2017/

AVIATION...
TAFS 1112/1212

Widely scattered showers and a few storms may continue to develop
through 14-15Z in and around PNC/OKC/OUN. MVFR conditions are
possible with the thunderstorms. Otherwise, mainly VFR conditions
will prevail this morning. Some fog across west central and
southwest Oklahoma should improve shortly after 12-13Z.

At least scattered thunderstorms should develop by early to mid
afternoon with better chances in and around PNC/OKC/OUN. MVFR
conditions are likely with a chance of IFR visibilities.

VFR to MVFR conditions are expected behind a cold front this
evening and overnight with a northerly wind.

PREV DISCUSSION... /issued 340 AM CDT Thu May 11 2017/

DISCUSSION...
Overall, most of the forecast area is free of precipitation early
this morning. However, that will likely change some through
sunrise/early morning.

Convection moving across central and northern Texas this morning
may develop northward into south central/southeast Oklahoma
through sunrise before moving east of the area. Mid level clouds
have also been expanding across the Texas panhandle and western
Oklahoma early this morning. This cloud cover may also yield some
light/moderate showers through the early morning perhaps into
central Oklahoma. RAP soundings also indicate some potential for
elevated storms, mainly across north central Oklahoma and
southern Kansas by 5 am. If storms form, hail over the size of
quarters will be possible.

A better chance for additional thunderstorms will begin by early
to mid afternoon, as a cold front begins to move across northern
and western Oklahoma. Large hail and strong gusty winds will be
possible with the stronger storms from mid afternoon into the
early to mid evening.

Rain and storm chances will diminish this evening into the
overnight hours, as a mid and upper level trough moves east of
Oklahoma.

Mainly dry weather is expected Friday through Sunday with much
warmer temperatures returning on Sunday.

A more active weather pattern will begin to influence the southern
Plains by at least Tuesday of next week. Severe storms will
certainly be possible, especially Tuesday, Thursday and Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  78  56  74  51 /  60  40  10   0
Hobart OK         78  53  76  49 /  20  20   0   0
Wichita Falls TX  86  58  79  51 /  20  10   0   0
Gage OK           68  47  73  47 /  60  20   0   0
Ponca City OK     75  53  74  49 /  80  60  10   0
Durant OK         80  60  76  53 /  50  30  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

25/12
Hazardous weather outlook, May 11, 11:59 AM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1159 AM CDT Thu May 11 2017

OKZ004>048-050>052-TXZ083>090-121700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1159 AM CDT Thu May 11 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
There is a slight risk of severe thunderstorms across portions of
Oklahoma into this evening.

Location...
The slight risk area is east of a line from Alva and Clinton to
Chickasha and Ada to Durant Oklahoma. A marginal risk is west of
the slight risk and east of a line from Buffalo to Elk City to
near Pauls Valley and Ardmore Oklahoma.

Timing...
Severe storms will be possible through 8 PM.

Impacts...
Large hail up to the size of golf balls and damaging wind gusts
up to 70 mph will be possible. Cold air funnels will also be
possible with storms in portions of northern and central Oklahoma.

Discussion...
Scattered showers and thunderstorms will continue to develop this
afternoon across portions of Oklahoma. Some of the storms could
become strong to severe across the risk areas with large hail and
strong winds the main concerns. Cold air funnel clouds will also
be possible with storms across portions of northern and central
Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm
spotter groups and emergency management personnel across the risk
areas should prepare for severe weather operations this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Thunderstorm chances will return Monday and continue through at
least Wednesday. Strong to severe storms will be possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 11, 12:03 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1203 PM CDT THU MAY 11 2017

OKZ004-111730-
Harper OK-
1203 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Harper County Until
1230 PM CDT...

AT 1200 PM CDT, a strong thunderstorm was located 8 miles northeast
of Buffalo, moving west at 5 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

LAT...LON 3700 9946 3687 9940 3683 9959 3700 9979
TIME...MOT...LOC 1700Z 68DEG 6KT 3693 9953

..speg.
Special weather statement, May 11, 12:28 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1228 PM CDT THU MAY 11 2017

OKZ007-008-012-111800-
Garfield OK-Kay OK-Grant OK-
1228 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Garfield...
southwestern Kay and southeastern Grant Counties Until 100 PM CDT...

AT 1227 PM CDT, a strong thunderstorm was located 6 miles northwest
of Billings, moving north at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3672 9737 3659 9744 3659 9746 3655 9746
      3655 9757 3675 9758
TIME...MOT...LOC 1727Z 191DEG 10KT 3660 9751

..speg.
Special weather statement, May 11, 12:30 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1230 PM CDT THU MAY 11 2017

OKZ004-005-111800-
Harper OK-Woods OK-
1230 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Harper and
northwestern Woods Counties Until 100 PM CDT...

AT 1227 PM CDT, a strong thunderstorm was located 8 miles north of
Selman, moving northeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3700 9937 3687 9940 3684 9959 3700 9960
TIME...MOT...LOC 1727Z 204DEG 11KT 3693 9949

..speg.
Special weather statement, May 11, 12:57 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1257 PM CDT THU MAY 11 2017

OKZ004-005-010-111830-
Woodward OK-Harper OK-Woods OK-
1257 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR north central Woodward...
southeastern Harper and west central Woods Counties Until 130 PM
CDT...

AT 1255 PM CDT, a strong thunderstorm was located 11 miles southeast
of Selman. This storm was nearly stationary.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3656 9923 3655 9946 3685 9945 3685 9921
TIME...MOT...LOC 1755Z 165DEG 0KT 3666 9937

..speg.
Special weather statement, May 11, 1:04 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
104 PM CDT THU MAY 11 2017

OKZ017-111830-
Blaine OK-
104 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Blaine County Until
130 PM CDT...

AT 100 PM CDT, a strong thunderstorm was located 5 miles southwest of
Okeene, moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3600 9821 3600 9845 3614 9849 3617 9833
      3617 9826
TIME...MOT...LOC 1800Z 253DEG 12KT 3607 9840

..speg.
Special weather statement, May 11, 1:17 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
117 PM CDT THU MAY 11 2017

OKZ018-111845-
Kingfisher OK-
117 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher County
Until 145 PM CDT...

AT 116 PM CDT, a strong thunderstorm was located 8 miles northwest of
Okarche, moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3573 9814 3585 9819 3602 9795 3578 9778
TIME...MOT...LOC 1816Z 232DEG 19KT 3582 9809

..speg.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTSpecial Weather StatementOUNKiowa38 min
May 10, 7:20 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman40 min
May 10, 7:23 PM CDTAreal Flood AdvisoryOUNCaddo3 hr
May 10, 7:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman54 min
May 10, 7:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 10, 7:45 PM CDTAreal Flood AdvisoryOUNTillman60 min
May 10, 7:55 PM CDTTornado WarningOUNTillman35 min
May 10, 8:03 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche42 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma43 min
May 10, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman62 min
May 10, 8:31 PM CDTTornado WarningOUNCotton, Tillman29 min
May 10, 8:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady38 min
May 10, 8:52 PM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
May 10, 8:55 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Stephens3 hr
May 10, 9:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 10, 9:29 PM CDTSpecial Weather StatementOUNStephens31 min
May 10, 9:36 PM CDTSpecial Weather StatementOUNPayne24 min
May 10, 9:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 10, 9:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne18 min
May 10, 9:53 PM CDTSpecial Weather StatementOUNMcClain37 min
May 10, 9:56 PM CDTSpecial Weather StatementOUNStephens34 min
May 10, 9:57 PM CDTSpecial Weather StatementOUNCaddo33 min
May 10, 10:20 PM CDTSpecial Weather StatementOUNCleveland, Garvin, Pottawatomie40 min
May 10, 10:36 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Stephens39 min
May 10, 10:38 PM CDTSpecial Weather StatementOUNGrady37 min
May 10, 10:41 PM CDTSpecial Weather StatementOUNCaddo34 min
May 10, 10:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Pottawatomie, Seminole31 min
May 10, 10:49 PM CDTSpecial Weather StatementOUNCaddo26 min
May 10, 11:12 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie48 min
May 11, 3:14 AM CDTSpecial Weather StatementOUNGrady31 min
May 11, 3:55 AM CDTSpecial Weather StatementOUNStephens35 min
May 11, 5:06 AM CDTSpecial Weather StatementOUNMcClain24 min
May 11, 10:44 AM CDTSpecial Weather StatementOUNHarper31 min
May 11, 10:50 AM CDTSevere Thunderstorm WarningOUNHarper40 min
May 11, 12:03 PM CDTSpecial Weather StatementOUNHarper27 min
May 11, 12:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 11, 12:30 PM CDTSpecial Weather StatementOUNHarper30 min
May 11, 12:57 PM CDTSpecial Weather StatementOUNWoodward33 min
May 11, 1:04 PM CDTSpecial Weather StatementOUNBlaine26 min
May 11, 1:17 PM CDTSpecial Weather StatementOUNKingfisher28 min
May 11, 1:27 PM CDTSpecial Weather StatementOUNGrant33 min
May 11, 1:29 PM CDTSpecial Weather StatementOUNWoodward31 min
May 11, 1:38 PM CDTSevere Thunderstorm WarningOUNWoodward52 min
May 11, 1:40 PM CDTSpecial Weather StatementOUNPayne35 min
May 11, 1:44 PM CDTSpecial Weather StatementOUNGarfield31 min
May 11, 1:48 PM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
May 11, 1:59 PM CDTSevere Thunderstorm WarningOUNWoodward31 min
May 11, 2:00 PM CDTSevere Thunderstorm WarningOUNGarfield45 min
May 11, 2:03 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan42 min
May 11, 2:06 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan39 min
May 11, 2:07 PM CDTAreal Flood AdvisoryOUNKingfisher113 min
May 11, 2:19 PM CDTSevere Thunderstorm WarningOUNNoble41 min
May 11, 2:20 PM CDTAreal Flood AdvisoryOUNGrant3 hr
May 11, 2:24 PM CDTSpecial Weather StatementOUNCuster36 min
May 11, 2:26 PM CDTAreal Flood AdvisoryOUNLogan2 hr
May 11, 2:26 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward45 min
May 11, 2:38 PM CDTSpecial Weather StatementOUNAlfalfa37 min
May 11, 2:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne52 min
May 11, 2:40 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne50 min
May 11, 2:44 PM CDTSevere Thunderstorm WarningOUNNoble46 min
May 11, 2:50 PM CDTTornado WarningOUNLogan, Noble, Payne25 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningOUNKay48 min
May 11, 3:01 PM CDTSpecial Weather StatementOUNMajor14 min
May 11, 3:01 PM CDTSevere Thunderstorm WarningOUNCuster44 min
May 11, 3:08 PM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne2 hr
May 11, 3:09 PM CDTTornado WarningOUNLincoln, Payne24 min
May 11, 3:11 PM CDTTornado WarningOUNNoble, Payne20 min
May 11, 3:13 PM CDTSpecial Weather StatementOUNWoods32 min
May 11, 3:16 PM CDTSpecial Weather StatementOUNAlfalfa29 min
May 11, 3:16 PM CDTSevere Thunderstorm WarningOUNMajor44 min
May 11, 3:26 PM CDTSevere Thunderstorm WarningOUNNoble, Payne19 min
May 11, 3:28 PM CDTSpecial Weather StatementOUNDewey32 min
May 11, 3:28 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne47 min
May 11, 3:31 PM CDTFlash Flood WarningOUNNoble5 hr
May 11, 3:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 11, 3:39 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey51 min
May 11, 3:43 PM CDTAreal Flood AdvisoryOUNKay, Noble2 hr
May 11, 3:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma47 min
May 11, 3:53 PM CDTSevere Thunderstorm WarningOUNCuster37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.